# SDR UALA2013041802661

- Difficulty date: April 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 72,936 hours, 26,983 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK WARMER THAN SELECTED WITH SWITCH ON & TEMP CONTROL IN AUTO.  INOPERATIVE LIGHT EXISTING.   82' WITH FLT DECK CONTROLLER IN FULL COLD.    PERFORMED FILTER AND SENSOR CLEANING.  TEMP CONTROLLER LISTS NO FAULTS.  BITE CHECKED GOOD.  OPERATED LEFT PACK IN AUTO.  OPS CHECKED GOOD.  OKAY TO CONTINUE.
